# SDR SWIA20240809

- Difficulty date: August 9, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR HANDLE HOUSING HAS SEVERAL GOUGES     (C-CHECK RO 11/7/2024)    CARGO COMPARTMENT DOOR HANDLE HOUSING HAS MORE THAN 4 EA. GOUGES (MAX. ACCEPTABLE ) AROUND INNER CORNER AND DISTANCE IS LESS THAN MINIMUM ACCEPTABLE (1.5"), THEREFORE FOUND TO BE OUT OF LIMITS. REF: REO 601R-52-31-086 REV -- DATED 05-NOV-07. REMOVED DOOR HANDLE HOUSING P/N 601R35060-5 REF CRJ200 SRM 51-42-21. INSTALLED NEW DOOR HANDLE HOUSING P/N 601R35060-5 REF DWG:601R35027 REV Y. PERFORMED FUNCTIONAL TEST OF THE CARGO COMPARTMENT DOOR-LATCH MECHANISM. REF. CRJ200 AMM 52-31-02-720-801. FUNCTIONAL TEST GOOD.
